# SDR DL757971935

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: N1 Engine
- Part time: 30,474 hours
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE VALVE CAUTION LIGHT CAME ON FOLLOWED BY THE ENGINE QUITTING.  THROTTLES WERE AT IDLE DURING DESCENT THRU 22,000 FEET.  REPLACED FUEL CONTROL UNIT.
